# SDR HEEA0013686

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Center Case
- Part number: 4638201003
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BORE NOZZLE RING SEAT AND SUPPORT PIN SEAT DUE TO WEAR.
